# SDR AALA202012049009

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 30,363 hours, 12,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FWD GALLEY DOOR GIRT BAR WILL NOT STAY IN PLACE.  RESECURED FWD GALLEY SLIDE PACK, IAW AMM 25-66-00.  OPERATIONS CHECK GOOD.
